Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/34539
Title: Quadratic convergence of Newton's method for convex interpolation and smoothing
Authors: Dontchev, AL
Qi, H
Qi, L 
Keywords: Convex best interpolation
Convex smoothing
Splines
Newton's method
Quadratic convergence
Issue Date: 2003
Publisher: Springer-Verlag
Source: Constructive approximation, 2003, v. 19, no. 1, p. 123-143 How to cite?
Journal: Constructive approximation
Abstract: In this paper, we prove that Newton's method for convex best interpolation is locally quadratically convergent, giving an answer to a question of Irvine, Marin, and Smith [7] and strengthening a result of Andersson and Elfving [1] and our previous work [5]. A damped Newton-type method is presented which has global quadratic convergence. Analogous results are obtained for the convex smoothing problem. Numerical examples are presented.
URI: http://hdl.handle.net/10397/34539
ISSN: 0176-4276 (print)
1432-0940 (online)
DOI: 10.1007/s00365-002-0513-2
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

WEB OF SCIENCETM
Citations

15
Last Week
0
Last month
Citations as of Jan 13, 2017

Page view(s)

13
Last Week
0
Last month
Checked on Jan 15, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.